Alert archive / New Mexico / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 71, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 3, 2007, 5:27 PM MDT for Quay County, New Mexico. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2007, 5:27 PM MDT (23:27 UTC)
- Expired
- Jun 3, 2007, 6:30 PM MDT
- In force
- 63 min
- Issued by
- NWS Albuquerque, NM
- Area
- Counties, with a storm outline in the text
County Quay County, NM
The radar
The Cannon AFB radar (KFDX), 54 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 58 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 1:43 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.5 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1262 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -45 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KABQ 032327
SVRABQ
NMC037-040030-
/O.NEW.KABQ.SV.W.0071.070603T2327Z-070604T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
527 PM MDT SUN JUN 3 2007
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
QUAY COUNTY IN EAST CENTRAL NEW MEXICO
* UNTIL 630 PM MDT
* AT 525 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 17 MILES NORTHWEST OF
TUCUMCARI TO 24 MILES SOUTHWEST OF MONTOYA...OR ALONG A LINE
EXTENDING FROM 17 MILES NORTHWEST OF TUCUMCARI TO 13 MILES EAST OF
SANTA ROSA...AND MOVING SOUTHEAST AT 20 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MONTOYA AROUND 545 PM MDT...
TUCUMCARI AROUND 610 PM MDT...
QUAY AROUND 630 PM MDT...
SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.
TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE
SHELTER NOW.
LAT...LON 3513 10316 3478 10362 3461 10411 3514 10411
3525 10385 3524 10364 3539 10362 3539 10334
$$
DPORTER2 follow-up statements
000
WWUS55 KABQ 032350
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
550 PM MDT SUN JUN 3 2007
NMC037-040030-
/O.CON.KABQ.SV.W.0071.000000T0000Z-070604T0030Z/
QUAY-
550 PM MDT SUN JUN 3 2007
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR QUAY COUNTY
UNTIL 630 PM MDT...
AT 546 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES EAST OF TUCUMCARI
TO 20 MILES NORTHWEST OF HOUSE...OR ALONG A LINE EXTENDING FROM 10
MILES EAST OF TUCUMCARI TO 24 MILES NORTH OF FORT SUMNER...MOVING
SOUTHEAST AT 35 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
QUAY AROUND 600 PM MDT...
SAN JON AROUND 605 PM MDT...
RAGLAND AROUND 610 PM MDT...
HOUSE AROUND 615 PM MDT...
WHEATLAND...MCALISTER AND FORREST AROUND 620 PM MDT...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INSIDE A STURDY
BUILDING AND STAY AWAY FROM WINDOWS.
LAT...LON 3497 10303 3497 10328 3488 10328 3488 10338
3479 10339 3479 10349 3469 10349 3469 10370
3461 10370 3461 10411 3514 10411 3525 10385
3524 10363 3539 10362 3539 10303
$$
DPORTER000
WWUS55 KABQ 040032
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
632 PM MDT SUN JUN 3 2007
NMC037-040042-
/O.EXP.KABQ.SV.W.0071.000000T0000Z-070604T0030Z/
QUAY-
632 PM MDT SUN JUN 3 2007
...SEVERE THUNDERSTORM WARNING HAS EXPIRED FOR QUAY COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM HAS EXITED THE WARNED AREA...THUS THE WARNING HAS BEEN
ALLOWED TO EXPIRE.
LAT...LON 3497 10303 3497 10328 3488 10328 3488 10338
3479 10339 3479 10349 3469 10349 3469 10370
3461 10370 3461 10411 3514 10411 3525 10385
3524 10363 3539 10362 3539 10303
$$
DPORTERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 1:28 PM MDT, 3 hours 59 minutes earlier.
Area forecast discussion, Jun 3, 1:28 PM MDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 128 PM MDT SUN JUN 3 2007 .DISCUSSION...STORMS A POPPIN AGAIN THIS AFTERNOON...BUT THIS TIME THE WEST CENTRAL...SOUTHWEST AND NORTHERN MOUNTAINS REGIONS ARE SEEING A LITTLE MORE ACTIVITY. ALREADY HEAVE RECVD A REPORT OR TWO OF SEVERE WEATHER IN AND NEAR THE RUIDOSO AREA AND EXPECT AT LEAST SOME POTENTIAL INTO CHAVES COUNTY AND PORTIONS OF NE AND E CENTRAL NM LATER THIS AFTERNOON AND EVENING. SE SECTIONS DRIVEN MORE BY AN ASSIST FROM RATHER POTENT SHORT WAVE TROUGH HEADING E ACROSS S CENTRAL NM WHICH HAS DIMINISHED CAP A BIT AND INCREASE SOME FORCING AMONG OTHER THINGS...ESPECIALLY WHEN COMPARED TO SATURDAY PM. NE ACTIVITY BEING HELPED BY WEAKER SHORT WAVE IN CO DROPPING SE. WHILE INFLOW RATHER WEAK AGAIN LOW LEVEL MOISTURE APPEARS A LITTLE RICHER THAN 24 HRS PREVIOUS. AGAIN EXPECTING SOME WEAK TO MODERATE MOISTURE INTRUSION INTO THE WEST...MAINLY TO E OF DIVIDE...TONIGHT WHICH MAY ALLOW ONE MORE BOUT OF MIXED DRY AND MARGINALLY WET STORMS BETWEEN CENTRAL MT CHAIN AND THE DIVIDE FOR MON AFTERNOON AND EARLY EVENING. THEREAFTER STILL EXPECTING NO ACTIVITY W AND DOWNTURN OR POSSIBLY ZILCH IN E NM FOR TUE AS WHAT LITTLE MOISTURE IN PLACE IN W GETS DRIVEN OUT BY INCREASING WESTERLIES AND A LITTLE MORE DOWNWARD COMPONENT TO FLOW EVEN ACROSS MOST OF THE E...THOUGH MOISTURE MAY BE A LITTLE SLOWER TO BE CAST OUT. VERY LIKELY TO BE CRITICAL FIRE WEATHER WIND AND RH LEVELS WEDNESDAY AND POSSIBLY INTO END OF WEEK OR WEEKEND WITH WEDNESDAY ALSO THE BEST CANDIDATE FOR WIND ADVISORY CONDITIONS. SINCE THIS PRODUCT ISSUED MUCH EARLIER THAN USUAL TODAY DUE TO SEVERE WX...A TWEAK OR TWO TO SOME FIRST PERIOD GRIDS IS POSSIBLE BEFORE ZFP IS ISSUED. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 53 90 52 93 / 10 10 5 5 GALLUP.......................... 45 87 44 89 / 5 5 5 0 GRANTS.......................... 47 86 46 89 / 10 20 5 0 GLENWOOD........................ 48 92 49 96 / 5 5 5 0 CHAMA........................... 39 76 38 80 / 20 20 10 5 LOS ALAMOS...................... 49 80 48 86 / 20 20 20 5 RED RIVER....................... 36 69 35 76 / 20 40 20 5 TAOS............................ 43 79 43 87 / 20 20 20 5 SANTA FE........................ 49 82 49 87 / 20 20 10 5 SANTA FE AIRPORT................ 51 84 51 89 / 20 20 10 5 ESPANOLA........................ 46 87 49 92 / 20 20 10 5 ALBUQUERQUE HEIGHTS............. 61 89 62 92 / 10 10 10 5 ALBUQUERQUE VALLEY.............. 55 90 56 94 / 10 10 10 5 ALBUQUERQUE FOOTHILLS........... 56 86 57 90 / 20 20 10 5 ALBUQUERQUE WEST MESA........... 58 88 60 92 / 10 20 10 5 SOCORRO......................... 56 89 56 93 / 10 10 5 5 SANDIA PARK/CEDAR CREST......... 50 82 50 85 / 20 20 20 5 MORIARTY/ESTANCIA............... 45 83 45 87 / 20 20 20 5 CARRIZOZO....................... 52 88 56 92 / 10 10 10 5 RUIDOSO......................... 51 77 49 84 / 10 20 20 5 RATON........................... 46 77 45 88 / 30 40 20 10 LAS VEGAS....................... 46 76 46 86 / 30 30 20 5 ROY............................. 51 75 52 81 / 30 40 20 10 CLAYTON......................... 54 79 56 90 / 40 40 30 10 SANTA ROSA...................... 56 85 53 91 / 30 30 20 10 TUCUMCARI....................... 57 84 59 94 / 50 40 30 10 FORT SUMNER..................... 58 86 60 93 / 30 30 20 10 CLOVIS.......................... 56 84 58 93 / 50 40 30 10 PORTALES........................ 57 86 59 93 / 50 40 30 10 ROSWELL......................... 61 88 62 96 / 20 20 20 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 43
Hazardous weather outlook, Jun 3, 5:39 AM MDT, 11 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 539 AM MDT SUN JUN 3 2007 NMZ001>021-026-041200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 539 AM MDT SUN JUN 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE EASTERN HALF OF NEW MEXICO THIS AFTERNOON AND EVENING...FROM THE CENTRAL MOUNTAIN CHAIN TO THE TEXAS STATE LINE. LARGE HAIL UP TO THE SIZE OF GOLF BALLS...ONE AND THREE QUARTER INCHES...WILL BE THE MAIN SEVERE WEATHER THREAT. IN ADDITION...WINDS COULD GUST TO 65 MPH. AN ISOLATED TORNADO CANNOT BE RULED OUT. TORRENTIAL RAIN IN THE STRONGER THUNDERSTORMS COULD LEAD TO AT LEAST MINOR FLOODING OF CREEKS AND SMALL STREAMS...RAPID FLOWS IN ARROYOS AND WASHES... AND PONDING OF WATER ON ROADS AND LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE EASTERN PLAINS MONDAY AFTERNOON AND EVENING. LARGE HAIL AROUND AN INCH OR LARGER WILL AGAIN BE THE MAIN SEVERE WEATHER THREAT. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 300 PM AND MIDNIGHT OVER THE EASTERN HALF OF NEW MEXICO. THE AREA OF CONCERN WILL BE ROUGHLY FROM TAOS TO SANTA FE...THE EAST SLOPES OF THE SANDIA AND MANZANO MOUNTAINS...TO WESTERN LINCOLN COUNTY. 40
In the hours before
Special weather statement, Jun 3, 4:19 PM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 419 PM MDT SUN JUN 3 2007 NMZ007-032245- FAR NORTHEAST PLAINS- 419 PM MDT SUN JUN 3 2007 ...LINE OF STRONG THUNDERSTORMS MOVING OVER EASTERN UNION COUNTY... AT 417 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER ALONG A LINE EXTENDING FROM 8 MILES WEST OF KENTON TO 10 MILES WEST OF SEDAN. MOVEMENT WAS SOUTHEAST AT 15 MPH. LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SENECA. THESE STORMS WERE NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...PERSONS IN THE PATH OF THESE STORMS ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. DPORTER
Special weather statement, Jun 3, 4:20 PM MDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 420 PM MDT SUN JUN 3 2007 NMZ002>004-010-011-032330- CENTRAL HIGH PLAINS/ESTANCIA VALLEY- NORTHWEST MOUNTAINS INCLUDING JEMEZ-SANDIA/MANZANO MOUNTAINS- SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- 420 PM MDT SUN JUN 3 2007 ...STRONG THUNDERSTORMS CROSSING INTO SANTA FE COUNTY... STRONG THUNDERSTORMS OVER EASTERN SANDOVAL COUNTY WILL CROSS INTO WESTERN SANTA FE COUNTY. A STRONG STORM SOUTHEAST OF LOS ALAMOS WILL MOVE SOUTH AND EAST OVER WHITE ROCK...JACONITA...AND LA CIENEGA. ANOTHER STORM SOUTH OF INTERSTATE 25 NEAR CERRILLOS AND MADRID WILL MOVE SOUTH AND EAST OVER STATE ROAD 14 OVER GALISTEO... AND HIGHWAY 285. EXPECT HEAVY DOWNPOURS...A FEW MINUTES OF SMALL HAIL...LOCALLY GUSTY WINDS AND FREQUENT THUNDER AND LIGHTNING AS THESE STORMS MOVE THROUGH CENTRAL SANTA FE COUNTY. TIE DOWN LOOSE OBJECTS THAT COULD BE BLOWN ABOUT BY THE WIND...AND DRIVERS OF LARGE OR TALL VEHICLES SHOULD EXPECT GUSTY AND SHIFTING WINDS. HEAVIER DOWNPOURS WILL BOOST WATER LEVELS IN DITCHES...ARROYOS...AND CULVERTS. IF DRIVING...EXPECT PATCHES OF WATER COVERING THE ROAD. DO NOT USE FLOODED LOW WATER CROSSINGS...AND DO NOT ATTEMPT TO CROSS FLOWING WATER. SHY
Special weather statement, Jun 3, 4:25 PM MDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 425 PM MDT SUN JUN 3 2007 NMZ019-032345- CHAVES COUNTY PLAINS- 425 PM MDT SUN JUN 3 2007 ...STRONG THUNDERSTORMS CROSSING SOUTHWEST CHAVES COUNTY... STRONG THUNDERSTORMS WILL CONTINUE MOVING EAST ALONG THE SOUTHERN BORDER OF CHAVES COUNTY. STRONGEST STORMS ARE EAST OF LAKE ARTHUR ON THE EDDY COUNTY LINE...AND WILL MOVE EAST ACROSS STATE ROAD 249 AND CROSS MESCALERO RIDGE. EXPECT HEAVY DOWNPOURS...A FEW MINUTES OF SMALL HAIL...LOCALLY GUSTY WINDS AND FREQUENT THUNDER AND LIGHTNING AS THESE STORMS MOVE THROUGH SOUTHERN CHAVES COUNTY. TIE DOWN LOOSE OBJECTS THAT COULD BE BLOWN ABOUT BY THE WIND...AND DRIVERS OF LARGE OR TALL VEHICLES SHOULD EXPECT GUSTY AND SHIFTING WINDS. HEAVIER DOWNPOURS WILL BOOST WATER LEVELS IN DITCHES...ARROYOS...AND CULVERTS. IF DRIVING...EXPECT PATCHES OF WATER COVERING THE ROAD. DO NOT USE FLOODED LOW WATER CROSSINGS...AND DO NOT ATTEMPT TO CROSS FLOWING WATER. SHY
Special weather statement, Jun 3, 4:25 PM MDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 425 PM MDT SUN JUN 3 2007 CORRECTED TYPO IN HEADLINE NMZ019-032345- CHAVES COUNTY PLAINS- 425 PM MDT SUN JUN 3 2007 ...STRONG THUNDERSTORMS CROSSING SOUTHEAST CHAVES COUNTY... STRONG THUNDERSTORMS WILL CONTINUE MOVING EAST ALONG THE SOUTHERN BORDER OF CHAVES COUNTY. STRONGEST STORMS ARE EAST OF LAKE ARTHUR ON THE EDDY COUNTY LINE...AND WILL MOVE EAST ACROSS STATE ROAD 249 AND CROSS MESCALERO RIDGE. EXPECT HEAVY DOWNPOURS...A FEW MINUTES OF SMALL HAIL...LOCALLY GUSTY WINDS AND FREQUENT THUNDER AND LIGHTNING AS THESE STORMS MOVE THROUGH SOUTHERN CHAVES COUNTY. TIE DOWN LOOSE OBJECTS THAT COULD BE BLOWN ABOUT BY THE WIND...AND DRIVERS OF LARGE OR TALL VEHICLES SHOULD EXPECT GUSTY AND SHIFTING WINDS. HEAVIER DOWNPOURS WILL BOOST WATER LEVELS IN DITCHES...ARROYOS...AND CULVERTS. IF DRIVING...EXPECT PATCHES OF WATER COVERING THE ROAD. DO NOT USE FLOODED LOW WATER CROSSINGS...AND DO NOT ATTEMPT TO CROSS FLOWING WATER. SHY
Special weather statement, Jun 3, 4:34 PM MDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 434 PM MDT SUN JUN 3 2007 NMZ012-040000- CONCHAS LAKE/GUADALUPE COUNTY- 434 PM MDT SUN JUN 3 2007 ...STRONG THUNDERSTORMS CROSSING INTO NORTHERN GUADALUPE COUNTY... STRONG THUNDERSTORMS IN WESTERN SAN MIGUEL COUNTY WILL CROSS OVER INTO NORTHERN GUADALUPE COUNTY. STRONGEST STORMS ARE MOVING THROUGH ANTON CHICO TOWARD INTERSTATE 40...ALONG HIGHWAY 84. MORE STRONG STORMS ARE EAST OF SANTA ROSA LAKE STATE PARK AND NORTH OF CUERVO. EXPECT HEAVY DOWNPOURS...A FEW MINUTES OF SMALL HAIL...LOCALLY GUSTY WINDS AND FREQUENT THUNDER AND LIGHTNING AS THESE STORMS MOVE SOUTH AND EAST TOWARD INTERSTATE 40 OVER DILIA...COLONIAS...SANTA ROSA LAKE STATE PARK...SANTA ROSA...AND CUERVO. TIE DOWN LOOSE OBJECTS THAT COULD BE BLOWN ABOUT BY THE WIND...AND DRIVERS OF LARGE OR TALL VEHICLES SHOULD EXPECT GUSTY AND SHIFTING WINDS. HEAVIER DOWNPOURS WILL BOOST WATER LEVELS IN DITCHES...ARROYOS...AND CULVERTS. IF DRIVING...EXPECT PATCHES OF WATER COVERING THE ROAD. DO NOT USE FLOODED LOW WATER CROSSINGS...AND DO NOT ATTEMPT TO CROSS FLOWING WATER. SHY
Special weather statement, Jun 3, 4:54 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 454 PM MDT SUN JUN 3 2007 NMZ002-040015- NORTHWEST MOUNTAINS INCLUDING JEMEZ- 454 PM MDT SUN JUN 3 2007 ...STRONG THUNDERSTORM OVER SOUTHERN SANDOVAL COUNTY... A STRONG THUNDERSTORM OVER HIGHWAY 550 NEAR SAN YSIDRO AND ZIA PUEBLO WILL MOVE SOUTH AND EAST OVER THE SANTA ANA RESERVATION. EXPECT HEAVY DOWNPOURS...A FEW MINUTES OF SMALL HAIL...LOCALLY GUSTY WINDS AND FREQUENT THUNDER AND LIGHTNING AS THIS STORM MOVES THROUGH. TIE DOWN LOOSE OBJECTS THAT COULD BE BLOWN ABOUT BY THE WIND...AND DRIVERS OF LARGE OR TALL VEHICLES SHOULD EXPECT GUSTY AND SHIFTING WINDS. HEAVIER DOWNPOURS WILL BOOST WATER LEVELS IN DITCHES...ARROYOS...AND CULVERTS. IF DRIVING...EXPECT PATCHES OF WATER COVERING THE ROAD. DO NOT USE FLOODED LOW WATER CROSSINGS...AND DO NOT ATTEMPT TO CROSS FLOWING WATER. SHY
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 6:56 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 64 min |
| Jun 2, 8:19 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 56 min |
| Jun 2, 11:23 PM MDT | Severe Thunderstorm Warning | ABQ | Curry | 67 min |
| Jun 3, 12:38 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 67 min |
| Jun 3, 1:27 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 63 min |
| Jun 3, 2:00 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba | 60 min |
| Jun 3, 2:31 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 59 min |
| Jun 3, 3:00 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 60 min |
| Jun 3, 3:10 PM MDT | Tornado Warning | ABQ | San Miguel | 50 min |
| Jun 3, 3:20 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 55 min |
| Jun 3, 4:01 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 59 min |
| Jun 3, 4:43 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 62 min |
| Jun 3, 4:56 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 64 min |
| Jun 3, 5:02 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 58 min |
| Jun 3, 5:08 PM MDT | Tornado Warning | ABQ | Guadalupe | 52 min |
| Jun 3, 5:43 PM MDT | Tornado Warning | ABQ | Roosevelt | 47 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.